# SDR TRBA20120819001

- Difficulty date: August 19, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N342AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 345
- Aircraft time: 37,410 hours, 37,288 cycles
- Engine: Pwa PW127
- System (JASC): 6110 · Propeller Assembly
- Part: Actuator
- Part number: R8105102
- Part serial: 940318
- Condition: Failed
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WHILE PASSING 14,000 FT ON CLIMB, NR 2 ENGINE TORQUE STARTED TO INCREASE TO 100 PERCENT AND ITT INCREASED TO AROUND 810 DEGREES C.  REDUCED NR 2 POWER LEVEL AND PARAMETERS RETURNED TO NORMAL, BUT PROBLEM PERSISTED.  NR 2 PARAMETERS AFTER RETARDING WENT TO NORMAL VALUES. PERFORMED EXCESSIVE ITT CHECK LIST.  IAW CHECKLIST, ENGINE REMAINED WITHIN LIMITS, DID NOT PERFORM AN EMERGENCY SHUTDOWN.   ACFT REMOVED FROM SERVICE.  REPLACED RT ENGINE PROPELLER PITCH ACTUATOR ASSY IAW MMJIC 61-11-62-RAI-10000.  ALSO REPLACED PROPELLER REGULATOR IAW WORK CARD EX-612164-RAI 10000-025.  PERFORMED ENGINE GROUND OPS CHECK IAW WORK CARD EX-055007-CS-20000-001.  OPS CHECKED OK.  FOUND WORKING PROPERLY.  THE ACFT WAS RETURNED TO SERVICE.
